# SDR UPS97521956

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, DESCENDING THROUGH FL180 SMELLED SMOKE IN COCKPIT, ELECT FLO'S INTERCOM WOULD NOT XMIT ON NR 1, ON NR 3 VHF.  ON INTERCOM RECEIVES OK.  REMOVED, INSP AND REINSTALLED F/O'S AUDIO PNL AND SPKR.  OPS CKD F/O'S VHF AND INT PHN SYS WORKS NORMAL OPER, IRS AND WP RADAR AND APU. NO SMOKE IN COCKPIT NOTICED AT ALL.
